# SDR SWAA2015052740070

- Difficulty date: May 21, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N647SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27717
- Aircraft time: 57,050 hours, 44,865 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: BACB30MY6K
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD WEB CRACKED ON Y CHORD AFT FASTENER ROW BETWEEN THE 3 RIVETS BELOW STRINGER 6L.  REPAIRED WEB IAW SRM & EA.
